Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe stomach pain during periods, relief on taking Meftal-spas tablet. Treatment required?

Hi, I m 23 years girl . I suffer from heavy stomach pain everymonth during periods.First day of my menstrual , there will be lot of pain which i cannot express in words.Comparitively, 2nd and 3rd day, i would suffer from less pain.I have been suffering from this cramps for about 8 years.I have started taking a meftal spas tablet on 1 st day of my periods for the last two months but still the pain is not being vanished completely, i can say i feel better if i take meftal spas tablet.So far, I ve taken injection twice from the nearest clinic out of these 8 years.i have never taken any scan or consulted a doctor to get rid of this pain. Can u suggest me if i can proceed by taking this tablet everymonth or how do i go about it?....Thanks.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  1040
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Sha,
Welcome here on hcm.
For you I will suggest that you must consult your family doctor so that an expert examination will rule out any abnormality which will go unnoticed.
For pain you can try Nimsulide 200mgm s.o.s...
You can also use contraceptive pill for this purpose.
Pain during menses is suggestive of ovulatory menses and use of contraceptive will make it non ovulatory and so the pain will go.
This type of pain also vanishes in some cases after pregnancy.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor